# SDR USAABB97047

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: All Seat Rows
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - ALL AISLE EMERGENCY SEAT LIGHTS BATTERIES INOPERATIVE. MAINTENANCE REPLACED THE SEAT LIGHT BATTERIES.  (X)
